# SDR F3LA202007130030

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 04745
- Aircraft time: 32,674 hours, 13,323 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

ONCOMING CREW REPORTED TO MX THERE WAS A SMELLY SOCK ODOR WHEN THEY TURNED ON APU BLEED.   MX TROUBLESHOT AND FOUND THE APU TO BE OVERSERVICED. MX RAN BLEEDS TO BURN OUT PACKS AND BLEED LINES NO ODOR REMAINED.   PERFORMED TSM FOR ODOR EVENT, FOUND APU OVER SERVICED. CLEANED UP OIL IN INTAKE, NO OTHER DEFECTS FOUND AT THE TIME. REF: TSM 05-50-00-810-831-A
